MathSciNet Relay Station
MathSciNet bibliographic data
MR384915 (52 #5785) 20C15 (20G40)
Lehrer, G. I. Adjoint groups, regular unipotent elements and discrete series characters. Trans. Amer. Math. Soc. 214 (1975), 249–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement